# SDR SIMA20161119005

- Difficulty date: November 19, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 15,467 hours, 10,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS HAD ONE DAMAGED FWD SECTION, AND ONE AFT SECTION.  INSTALLED SERVICEABLE CABIN EMERGENCY LIGHT STRIPS IN THE FWD AND AFT SECTIONS OF THE CABIN IAW AMM 33-51-01.
